|HIV meds side-effects
Oct 13, 2002
Are combivir or viramune linked to high cholesterol levels...I have had PCP twice and now I take combivir/viramune...My ID doctor has me go to a MD to have a EKG and a stress test done because my cholesterol level is high...The general MD sends me to have a stress test, but won't this procedure as HIV related which means Ryan White won't pay for the test...Do you agree that my high cholesterol isn't related to my HIV meds?
| Response from Dr. Boyle
Yes, I agree that it is unlikely that your cholesterol elevation is related to your HIV medications. However, if you had baseline levels that signficantly rose after antiretroviral therapy was started, I might change my mind. Generally, though Combivir and Nevirapine are not linked to significant elevations in lipids (cholesterol and trigrlycerides).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- Anal Warts After Oral Sex Hooker What Are The Chances Of HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Red Spots After Sex With Hooker Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.